# SDR UALA2011010700117

- Difficulty date: January 5, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 59,253 hours, 10,679 cycles
- Engine: Pwa PW4077
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 142
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE IGNITOR R1 RT ENGINE FAILED TO IGNITE USING IGNITOR 1.  STATUS MSG-7461492 INACTV ES MODE.  EXCITER REF MM. EPLACED EXCITER REF MM. OPS NORMAL.
